# SDR HALA200909150411

- Difficulty date: September 17, 2009
- Submitted: September 19, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,338 hours, 30,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS SECT 43 - RT SKIN DAMAGED AT FASTENER LOCATION, APPROX STA 544 & STR 31R. BLEND, HFEC INSPECT, REPROTECT PER TECHNICAL INSTRUCTION 190127007-0001 AND HAL105 596142.
